Accutane: Q&AAsk a Question
Accutane Caused Nose Tip to Shift After Rhinoplasty?
I have read online about accutane causing your nose to shift after having a rhinoplasty? I have had two now after taking accutane and both times my nose has shifted. my surgeon told me to take accutane 5 months after surgery and late ron it shifted, this time my nose shifted imediatley after surgery, is it posible that accutane is causing this? and if so how long should I wait befor I have anther surgery to fix this?Thank you in advance for your respones
You might also like...
My son has had pretty sever acne for the past six years and his face has started to scar. ...
Before + After PhotosView 5 Accutane photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.